# SDR DALA1601583262

- Difficulty date: May 21, 2014
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 47,411 hours, 21,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT LAV SERVICE DOOR CUTOUT REINFORCING DOUBLER CORRODED, REPAIRED IAW ER/A 525852-14, LOG 1436046.
